# SDR CA140617008

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 47,104 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Corroded
- Location: Flap Position
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE FLAPS WOULDN`T RETRACT. THE FLIGHT CREW RAN THE NON-NORMAL CHECKLIST FOR A FLAP DISAGREE AND CARRIED OUT AN AIR TURN BACK. THE FLAPS WOULD NOT RETRACT PAST 1 UNIT UNTIL THE AIRCRAFT WAS ON THE GROUND. MAINTENANCE CARRIED OUT FAULT ISOLATION AND FOUND CORROSION ON THE FLAP POSITION TRANSMITTER CONNECTORS. THE CORROSION WAS REMOVED AND THE SKEW SENSORS WERE FUNCTIONED CHECKED WITH NO FAULTS NOTED. THE STANDBY FLAP ELECTRIC MOTOR WAS REPLACED DUE TO A CIRCUIT BREAKER TRIPPING DURING FUNCTION CHECK.
